I've been in and out of the hospital. Friday, I went to the doctor to get a prescription for acid reflux, while doing the examination... my lower abdomen was cramping and he thought it was appendictiis.
I was then referred to the E.R. where they ran tests and ultrasounds and such and diagnosed it as gastritis.
They put me on famitodine and I took it the first dose.. was fine, after the second- I started getting heart palpitations, and leg cramps/achiness, bloody stool, and sharp abdominal pain.
I didn't take it after that because I'd only been taking it for one day. Now, my right leg for the past 2 days has been numb and achy. I have random aches and pains al over. My lower abdominal still is cramping. My acid reflux hasn't relieved itself. It's still acting up.
I went to a gastroenterologist yesterday and he put me on another medicine of the same effects but different brand which I'm too scared to take. I need help. Help. Help. Help. Help.
Famotidine may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:
fussiness (in babies who take famotidine)
Some side effects can be serious. The following symptoms are uncommon, but if you experience any of them call your doctor immediately:
swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
difficulty breathing or swallowing
Famotidine may cause other side effects. Call your doctor if you have any unusual problems.
May I ask how long u had been having symptoms prior to going to the Dr on Fri?
Were u advised to modify ur diet and lifestyle in addition to taking the meds?
Do u have unusual stress right now?
What is the other med the Dr RX'd?
Did u have lab work to check ur vitamin and mineral levels? These can cause leg cramps.....the bloody stool could be hemmoroids from going so much...again it all depends on how long this has been going on.
Do read the articles attached to the links I am adding as they have tips as to what u can do to help u feel better-http://www.medhelp.org/gerd/articles/What-is-Heartburn/247
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.